# SDR UIEA2021051801139

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,888 hours, 18,742 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453001
- Part serial: 03441
- Condition: Damaged
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST SATCOM ON FLIGHT. UNABLE TO RESET THROUGH CENTER CDU. WITH NO WORKING HF'S HAD TO PULL CB'S TO RESET SYSTEM, SATCOM WORKING INTERMITTENT ON PLANE.( REMOVED AND REPLACED LEFT AND RIGHT HF COUPLERS. PERFORMED OPS CHECK OF SATCOM IAW AMM 23-25-00. OPS CHECK GOOD. NO DEFECTS NOTED. PER ENGINERRING CONDUCTED L & R SATCOM VOICE CALLS. OPS CHECK GOOD.  OFF PART: PN 964-0453-001, SN 03249 )
